# SDR AALA984267

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AA
- Make and model: Boeing 767223
- Aircraft serial: 22312
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 287 RBL 55 HAD CORROSION BLENDED ON AFT FLANGE.  FABRICATE STRAP, ALODINED ALLUMINUM SURFACES.  FINISH BLEND AND REPAIR PARTS WITH PRIMER.  INSTALL STRAP WET WITH SEALANT.  (M)
